# SDR DXTA2019071502608

- Difficulty date: July 15, 2019
- Submitted: July 29, 2019
- Operation: Air carrier
- Aircraft: N784QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20575
- Aircraft time: 4,362 hours, 2,467 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 5116006
- Part serial: K0936
- Condition: Failed
- Location: Lt Engine
- Part time: 3,728 hours, 2,148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

1 HYDRAULIC PUMP - CYAN L HYD ENGINE PUMP FAIL ILLUMINATED AT FL410. A SHORT PERIOD LATER A CYAN L ENGINE FAULT ILLUMINTED. INITIAL HYDRAULIC SYSTEM SYNOPTICS INDIDATED THAT THE RESERVIOR CONTENTS WERE NORMAL. APPROXIMATELY 12-15 MINUTES LATER THE RESERVIOR CONTENTS DEPLETED AND RESULTED IN A TOTAL LEFT HAND HYDRAULICS SYSTEM FAILURE, (WITH THE EXCEPTION OF BRAKES). SPOILERS FAULT EICAS MESSAGES FOLLOWED AS EXPECTED AS IT RELATES TO THE SYSTEM. *** CORRECTIVE ACTION *** PERFORMED GVI OF THE LEFT ENGINE DRIVEN HYD PUMP, METAL PARTICALS FOUND. TROUBLESHOT AND FOUND LEFT ENGINE HYD PUMP FAILED AND SEALS BLOWN, SHEAR SHAFT INTACT. NO HYDUAULIC FLUID IN NUMBER 1 SYSTEM, EXCESSIVE HYDRAULIC FLUID IN THE ENGINE COWL, STARTER, AND ON ACCESSORY GEARBOX. LARGE QUANTITY OF HYDRAULIC FLUID FOUND IN THE TAIL ACCESS AREA. ADDITIONAL TROUBLESHOOTING FOUND RUPTURED LINE P/N AS119G127K025 1/IPC 29-17-01 ITEM 40. INSTALLED NEW HYDRAULIC LINE, REMOVED AND INSTALLED TESTED LEFT ENGINE HYDRAULIC PUMP. PERFORMED HYD SYSTEM FLUSH AND REPLACED CASE DRAIN FILTERS, PRESSURE FILTER AND RETURN FILTER.
